Publication list

  • Click here for the MathSciNet reviews of my papers.
  • Click here for the Zentralblatt reviews of my papers.

Preprints

  • Nodal complete intersection threefold with defect. arXiv.
  • Noether-Lefschetz theorem for hypersurface sections of singular threefolds. arXiv.
  • Maximal families of nodal varieties with defect. arXiv.

Journal papers

  • (with Slawomir Rams) Quintic threefolds with triple points. arXiv. Communications in Contemporary Mathematics..
  • Chevalley-Weil formula for hypersurfaces in Pn-bundles over curves and Mordell-Weil ranks in function field towers. arXiv. Rendiconti dell'Istituto di Matematica dell'Università di Trieste 50:101-123 (2018).
  • Determining all (2,3)-torus structures of a symmetric plane curve. Arkiv fiör Matematik 56:341-349 (2018).
  • Zeta functions of monomial deformations of Delsarte hypersurfaces. arXiv. SIGMA 13:087 (2017), 22 pages.
  • Nodal surfaces with obstructed deformations. arXiv. Geometriae Dedicata, 190:143-150 (2017).
  • Mordell-Weil lattices and toric decompositions of plane curves. arXiv. Mathematische Annalen 367:755-783 (2017).
  • Cuspidal plane curves, syzygies and a bound on the MW-rank. arXiv. Journal of Algebra 375:216-234 (2013).
  • On the classification of degree 1 elliptc threefolds with constant j-invariant. arXiv. Illinois Journal of Math. 55: 771-803 (2011, published in 2013).
  • The average rank of elliptic n-folds. arXiv. Indiana University Mathematics Journal 61:131-146 (2012).
  • A different method to calculate the rank of an elliptic threefold. arXiv. Rocky Mountain Journal of Mathematics 42:643-655 (2012).
  • (with K. Hulek) Calculating the Mordell-Weil rank of elliptic threefolds and the cohomology of singular hypersurfaces. arXiv. Annales de l'Institut Fourier 61:1133-1179 (2011).
  • (with Y .Goto, N. Yui) Zeta-functions of certain K3 fibered Calabi-Yau threefolds. arXiv. International Journal of Mathematics 22:67-129 (2011).
  • The zeta function of monomial deformations of Fermat hypersurfaces. Erratum. arXiv. Algebra & Number Theory 1:421-450 (2007).
  • (with K. Hulek) The L-series of a cubic fourfold. arXiv. Manuscripta Math. 124: 391-407 (2007).
  • Higher Noether-Lefschetz loci of elliptic surfaces. arXiv. J. Differential Geom. 76:293-316 (2007).
  • Elliptic K3 surfaces with geometric Mordell-Weil rank 15. arXiv. Canad. Math. Bull. 50:215-226 (2007).
  • Classification of all Jacobian elliptic fibrations on certain K3 surfaces. arXiv. J. Math. Soc. Japan Vol. 58: 665-680 (2006).
  • The p-part of Tate-Shafarevich groups can be arbitrarily large. arXiv. J. Théor. Nombres Bordeaux 17:787-800 (2005).
  • (with M. Artebani, M. Pacini) A new model for the theta divisor of the cubic threefold. arXiv. Le Matematiche 48:210-236 (2003).
  • (with O. Tommasi) Locally trivial families of hyperelliptic curves: the geometry of the Weierstraß scheme. arXiv. Indag. Math., New Ser. 16:215-223 (2005).
  • Explicit sections on Kuwata's elliptic surfaces. arXiv. Comment. Math. Univ. St. Pauli 54:69-86 (2005).
  • Extremal elliptic surfaces & Infinitesimal Torelli. arXiv. Michigan Mathematical Journal 52:141-160 (2004).
  • (with E.F. Schaefer) Selmer groups of elliptic curves that can be arbitrarily large. Journal of Number Theory 99:148-163 (2003).

Edited Books

  • (with Frühbis-Krüger, A.; Schütt, M.) Algebraic and complex geometry. In honour of Klaus Hulek’s 60th birthday. Based on the conference on algebraic and complex geometry, Hannover, Germany, September 10–14, 2012.. Springer Proceedings in Mathematics & Statistics 71. (2014).

Chapters in books and articles in proceedings

  • (with Bas Heijne) A structure theorem for fibrations on Delsarte surfaces. arXiv. In: Arithmetic and geometry of K3 surfaces and Calabi-Yau threefolds, Springer (R. Laza, M. Schütt and N. Yui. eds.) 311–332 (2013)..
  • (with Stefan Keil) On the density of Abelian Surfaces with Tate-Shafarevich group of order five times a square. In: ANTS X: Proceedings of the Tenth Algorithmic Number Theory Symposium, (E.W. Howe and K.S. Kedlaya eds.) 423-435 (2013)..
  • (with Jose Ignacio Cogolludo-Agustin) Mordell-Weil groups and Zariski triples. arXiv. In: Geometry and arithmetic, European Mathematical Society (EMS), (C. Faber, G. Farkas, R. de Jong eds.) 75-89 (2012)..
  • Point counting on singular hypersurfaces. Revised version (deformation method is completly revised and some minor changes). In: Algorithmic number theory. 8th international symposium, ANTS-VIII Proceedings, Springer Verlag (A.J. van der Poorten and A. Stein eds.). LNCS 5011:327-341 (2008)..
  • (with K. Hulek, M. Schütt) Modularity of Calabi-Yau varieties. arXiv. In: Global Aspects of Complex Geometry, Springer Verlag (F. Catanese, H. Esnault, A. Huckleberry, K. Hulek and T. Peternell, eds.), 271-309 (2006).

Theses